# SDR ASAA2017012019468

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 37,138 hours, 11,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9661
- Condition: Faulted
- Location: Ram Air
- Part time: 51,165 hours, 18,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT & AGAIN DURING CRUISE RECEIVED A MASTER CAUTION AIR COND ANNUNCIATION & THE ASSOCIATED RIGHT PACK LIGHT. PERFORMED QRH PROCEDURES & CONTINUED FLIGHT.  ACFT GROUNDED. CONFIRMED FAULT, RIGHT PACK/ZONE TEMP CONTROLLER SHOWS NUMEROUS RT RAM AIR INLET ACTUATOR FAULT.  REMOVED & REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM TASK 21-51-21, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM TASK 21-61-00-700-806-002.
